Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Nonnegatively curved $5$–manifolds with almost maximal symmetry rank

Fernando Galaz-Garcia and Catherine Searle

Geometry & Topology 18 (2014) 1397–1435
Abstract

We show that a closed, simply connected, nonnegatively curved 5–manifold admitting an effective, isometric T2 action is diffeomorphic to one of S5,S3 × S2, S3×̃S2 or the Wu manifold SU(3)SO(3).

Keywords
symmetry rank, nonnegative curvature, $5$–manifold, torus action
Mathematical Subject Classification 2010
Primary: 53C20
Secondary: 57S25, 51M25
References
Publication
Received: 5 July 2012
Revised: 8 November 2013
Accepted: 14 December 2013
Published: 7 July 2014
Proposed: John Lott
Seconded: Tobias Colding, Gang Tian
Authors
Fernando Galaz-Garcia
Mathematisches Institut
Westfälische Wilhelms-Universität Münster
Einsteinst. 62
D-48149 Münster
Germany
http://wwwmath.uni-muenster.de/u/fernando.galaz-garcia/
Catherine Searle
Department of Mathematics
Oregon State University
368 Kidder Hall
Corvallis, Oregon 97331
USA
https://sites.google.com/site/catherinesearle1/home